# SDR AALA202507299443

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,159 hours, 28,754 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT CENTER FUEL BOOST PUMP LOW PRESSURE LIGHT ON WITH PUMP ON AND FUEL IN THE CENTER. FOUND D876 CONNECTOR BAD THE D876 DISINTEGRATED UPON DEPINNING. REMOVED AND REPLACED D876 CONNECTER (AALA202507299443) AND FUEL SYSTEM MODULE P5-2 PANEL (AALA202507297757), PER AMM 28-22-43. REMOVED AND REPLACED K9902 POWER SWITCHING RELAY (AALA202507290887), PER WDM 28-23-11. OPERATIONAL CHECK GOOD.
